Siberian Mathematical Journal

, Volume 47, Issue 4, pp 720–731 | Cite as

Asymptotics for the number of n-quasigroups of order 4

  • V. N. Potapov
  • D. S. Krotov


The asymptotic form of the number of n-quasigroups of order 4 is \(3^{n + 1} 2^{2^n + 1} (1 + o(1))\).


n-quasigroup MDS codes decomposability reducibility 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Belousov V. D., n-Ary Quasigroups [in Russian], Shtiintsa, Kishinev (1972).Google Scholar
  2. 2.
    Krotov D. S. and Potapov V. N., “On the reconstruction of n-quasigroups of order 4 and the upper bounds on their number,” in: Proceedings of the Conference Devoted to the 90th Anniversary of Alexei A. Lyapunov, Novosibirsk, Russia, October 8–11, 2001, pp. 323–327 [].Google Scholar
  3. 3.
    Krotov D. S., “On decomposition of (n, 4n−1, 2)4 MDS codes and double-codes,” in: Proceedings of Eighth International Workshop on Algebraic and Combinatorial Coding Theory (ACCT-VIII), Sept. 8–14, 2002, Tsarskoe Selo, Russia, pp. 168–171.Google Scholar
  4. 4.
    Krotov D. S., “On decomposability of 4-ary distance 2 MDS codes, double-codes, and n-quasigroups of order 4,” arXiv.orgeprint math.CO/0509358, 2005. Available at (submitted to Discrete Mathematics).Google Scholar
  5. 5.
    Krotov D. S., “Lower estimates for the number of m-quasigroups of order 4 and for the number of perfect binary codes,” Diskret. Anal. Issled. Oper. Ser. 1, 7, No. 2, 47–53 (2000).zbMATHMathSciNetGoogle Scholar
  6. 6.
    Mullen G. L. and Weber R. E., “Latin cubes of order ≤ 5,” Discrete Math., 32, No. 3, 291–298 (1988).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • V. N. Potapov
    • 1
  • D. S. Krotov
    • 1
  1. 1.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations